# SDR AALA20030098

- Difficulty date: January 20, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N583AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53160
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION IN LOWER CHANNEL AND LIP OF FRAME.  BLENDED OUT CORROSION.  TREATED AND PRIMED AREA AND INSTALLED DOUBLER PER AARD 53-10-00-14 PAGE NR 1.  (M)
